Stopped Prednisone, will I suffer withdrawal, will I suffer adrenaline crisis?

How long after stopping prednisone can you suffer withdrawal I stopped taking them 5 days ago after taking 15mg for 3 months I didn’t come off them slowly which I know is what your meant to but I’ve been fine so does that mean my adernal gland has kicked back on please don’t tell me to start taking them again I cannot take the side affects any longer if I’ve been fine for 5 days I imagine my adernal gland must been working which means I won’t suffer adrenaline crisis





This Question Is Open to Answers -Post Your Comment Below

Dr Mahaveer
Member
Dr Mahaveer

hi
i agree that you should have tapered the dose gradually before stopping it alltogether. if you have been absolutely fine for 5 days after stpping then there are less chances to have an adrenal crisis. although its not impossible. you should get blood tests done to see the current status of adrenal functioning to rule out any anticipated complications.
thanks

shw12
Member
shw12

HI
AS FAR AS WITHDRAWAL IS CONCERNED THERE ARE LESS CHANCES AS 5 DAYS HAVE PASSED BY.
ITS TOO EARLY TO COMMENT ABOUT CRISIS THOUGH. CRISIS CAN HAPPEN ANYTIME DEPENDING UPON YOUR HORMONAL STRUCTURE AND IMMUNITY

wpDiscuz